MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72203360S
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before case, the device was not working, it was shorting out.No patient was involved.
 
Additional Manufacturer Narrative
An evaluation was performed by smith and nephew and could confirm the customer complaint for the device was not working.A visual inspection was performed and showed the connector end of the camera head to have residue and moisture spots on the inner wall and connecting prongs.This indicated the cap was not sealed tight enough during the cleaning process which created a leak path.No manufacturing related defects were observed.

Brand Name
SVCE REPL CAMERA HEAD HD 1200 AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8644296
Report Number3003604053-2019-00063
Device Sequence Number16711447
Product Code GCJ
UDI-Device Identifier00885554025897
UDI-Public00885554025897
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203360S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/27/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1